# SDR UALA2012011600318

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,409 hours, 21,755 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS L CTR NOISE FROM AIR LEAK  (PROG TEXT: ACCOMPLISH CHRONIC REVIEW).  FOUND UPPER AND LOWER GATE DIAPHRAGM SEAL NYLON RODS OUT OF RETAINERS.  RE-INSTALLED RODS SEALS GATE CORNERS AND PRESSURIZED AND LEAKED CHECK, OKAY.
